RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 5, Issue 2  


Approximate solutions of nonlinear convolution type equations on segment
S. N. Askhabov, A. L. Dzhabrailov
3
On solutions of a system of partial differential equations with two independent variables
S. Baizaev, D. A. Vositova
12
On existence of nodal solution to elliptic equations with convex-concave nonlinearities
V. E. Bobkov
18
On some nonlinear integral and integro-differential equations with noncompact operators on positive half-line
M. F. Broyan, Kh. A. Khachatryan
31
Hardy type inequalities with logarithmic and power weights for a special family of non-convex domains
R. G. Nasibullin, A. M. Tukhvatullina
43
On a number of solutions in problems with spectral parameter for equations with discontinuous operators
D. K. Potapov
56
Solving of spectral problems for curl and Stokes operators
R. S. Saks
63
On solvability of homogeneous Riemann–Hilbert problem with countable set of coefficient discontinuities and two-side curling at infinity of order less than 1/2
R. B. Salimov, P. L. Shabalin
82
Nonparametric estimation of effective doses at quantal response
M. S. Tikhov
94
Localization of Arnold tongues of discrete dynamical systems
M. G. Yumagulov
109
Completeness and minimality of systems of Bessel functions
B. V. Vynnyts'kyi, R. V. Khats'
132
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019